# SDR CA091116011

- Difficulty date: November 10, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 14,566 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 229225A1L0
- Condition: Deformed
- Location: Engine
- Part time: 508 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENG WAS REMOVED AND INSP WAS BEING CARRIED OUT. DURING THE BOROSCOPE INSP OF THE 1 STAGE TURBINE BLADES A DEFECT WAS FOUND, LOCATED ON THE SURFACE COATING SWELLING BUT RATHER APPEARS THAT THE BLADE STRUCTURE IS DEFORMED ON THE PLATFORM OR NEAR THE ROOT. ONE PARTICULAR BLADE PLATFORM CRACKED. WE TRIED TO TAKE A PICTURE BUT THE PICTURES DID NOT COME OUT. THE MO2 AND MO3 WILL BE SENT TO VECTOR FOR REPAIRS.
